Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On Quaternions and Their Generalization and the History of the Eight Square Theorem

L. E. Dickson
Annals of Mathematics
Second Series, Vol. 20, No. 3 (Mar., 1919), pp. 155-171
Published by: Annals of Mathematics
DOI: 10.2307/1967865
Stable URL: http://www.jstor.org/stable/1967865
Page Count: 17
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item